# SDR IXXA9800028

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE EXTERNAL PLATING AT FUSELAGE STATION 181 ABOVE LONGERON 31 LEFT.  REPAIR ACCOMPLISHED BY REMOVING DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL 53-2-0, DAC FAX FILE NUMBER 350400 AND ENGINEERING ORDER 53-DC8-773.
